# SDR UIEA2018103002437

- Difficulty date: September 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T52106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FROM STA 1197+132 - STA 1360 LBL HAS SEVERAL AREAS OF CORROSION. REMOVED, FABRICATED, AND INSTALLED SEAT TRACK AT STA 1197 +132 - STA 1360 LBL 11 PER SRM 56-60-52-01-1. 51-40-05, AND EA 767-5301-28-A7426.
